I received an injection of Promethazine 2 weeks ago for vertigo as temporary relief to get me through my evening commute home from work and give me enough time to fill my long-term prescription (Ciprofloxacin since dizziness was from bacterial inner ear infection). The dizziness is completely gone... but my shoulder is still very sore and the tissue surrounding the injection site is hard. Other than super drowsiness the rest of that day, I didn't notice anything else. The PA said it would hurt the next day, but after 2 weeks should I feel this much pain??
- Promethazine Information for Consumers
- Promethazine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Promethazine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Feb 2010 • 1 answer
Posted 4 Apr 2010 • 1 answer
Posted 23 Feb 2016 • 0 answers
Posted 11 Aug 2016 • 0 answers
Posted 19 Jan 2018 • 1 answer